MathSciNet Relay Station
MathSciNet bibliographic data
MR2854100 11M32
Shen, Zhongyan; Cai, Tianxin Some identities for multiple zeta values. J. Number Theory 132 (2012), no. 2, 314–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement